The response to antiangiogenic anticancer drugs that inhibit endothelial cell proliferation

Alberto d'Onofrio, Alberto Gandolfi

Research output: Contribution to journalArticle

Abstract

In the first part of this paper we study the properties of a class of linear differential equations with periodic real coefficients and show that the structure of this family of systems guarantees the unstability of the null solution. In the second part, we use this property to demonstrate that antiangiogenic drugs that act only inhibiting the endothelial cell proliferation might be uneffective in tumor elimination under some relevant biological conditions. Finally, we derive some sufficient criteria that guarantee the disease elimination by therapies using this class of drugs.

Original languageEnglish
Pages (from-to)1155-1162
Number of pages8
JournalApplied Mathematics and Computation
Volume181
Issue number2
DOIs
Publication statusPublished - Oct 15 2006

Keywords

  • Angiogenesis
  • Cancer
  • Floquet's theory

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Fingerprint Dive into the research topics of 'The response to antiangiogenic anticancer drugs that inhibit endothelial cell proliferation'. Together they form a unique fingerprint.

  • Cite this